My son has broken out with really bad diaper rash & Desitin or corn starch is not working & I think this is what his doctor prescribe last time (months ago) but I honestly can't remember. I do know the tube looked simallar but we moved & someof our & our roomates things got mixed together. His doctors isnt open till 9am but my sweetie needs some type of relive now. Any suggestions are greatly appreciated. Thanks so much :)
27 Jun 2011
If it comes in a red and white tube then yes it should be exactly what you need. My son's doctor prescribed this for our son when he was in diapers and ended up with a diaper rash and what he had prescribed started with a t and was in a red and white tube and the rash cleared up in 24 hours... I can not remember what it was and will have to call on it, it is basically 3 times stronger than what you would get over the counter for rashes, bites, irritations and so on... hope this helped a little... good luck with the little one... Blaze22
27 Jun 2011
Please do not use the triamcinolone cream on the baby's bottom until you talk to the doctor. This is a strong steroid that is to be used with caution and not to be covered after applied as it can increase the amount of medicine absorbed. It also is not to be used on thin tender type skin. Please consult the doctor before applying. The Nystatin is an antifungal which is probably not necesssary, depending on the source of the rash. Best to have the rash looked at by the doctor and go from there.
27 Jun 2011
I would suggest your set your son in a warm bath (kitchen sink will do)with some baking soda to help soothe this rash until you can talk to your doctor or his nurse. They may wish to see him. Some times baby's can develope a yeast infection that will cause this rash. If you have some zinc oxide to protect the area until calling doctor it would be best until you find out what is causing this. the baking soda bath & zinc oxide will not effect the rash & may provide some help. Desitin is mostly zinc oxide, & protects the skin from urine & feces that may promote this rash. I would also suggest you not use diaper wipes as sometimes this will aggravate the condition. Use a warm wash clothe to clean this babys bottom after each diaper change. Just my thoughts...
13 Jun 2013
i don't know about diaper rash... but I would ask Dr about having a steroid in the medication in any case. In fact, the reason I looked up this particular combination of drugs is that my doctor gave me the combo Nystatin instead of plain Nystatin. I am now calling her office to complain and ask for a new script for plain Nystatin because it was done without consulting me when I asked for prescription renewal. I use Nystatin by itself -- no additive/added drug to control yeast infection which comes from the rectum when I have eaten foods that upset the balance of "good organisms/bad organisms". If your digestive tract is unbalanced (a lot of flatuance is a clue), that alone can contribute to vaginal yeast infection -- or possibly diaper rash (I have no experience with a baby needing more than cornstarch or "butt paste" to control diaper rash -- which works fine on the worst case my grandson had).
It took a smart doctor (a male Army Dr. some 40 years ago) to figure out why I had recurrent vaginal yeast infections--he looked at the culture himself! I have to watch my diet! and, --> if you are put on antibiotics, you may need the prescription pill (only 1 pill) to pre-treat the yeast from rectum if you are prone to yeast infections in any part of that area (including vaginal). Of course, see doctor to rule out any problem that may not be related to above.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Can Triamcinolone Acetonide b used to treat severe diaper rash on lil girl, if private part avoided?
It contains Nystatin which is used for womens yeast infections so I would think it would be ok but it also contains the steroid Triamcinolone which ...
1 answer • 24 Nov 2009
I have a bad rash on my face and its all over so yesterday i put triamcinolone acetonide cream over and over again everytime it went into my skin. i ...
1 answer • 21 Aug 2010
My gums, along the teeth line are red and inlammed, for about 10 yrs. no known cause or diagnosis. This week, my periodontist prescribed this cream. ...
2 answers • 31 Jan 2014
Hello all, Last Saturday I woke up with an allergic reaction to something that has caused a rash along my arms, torso, neck, and legs. My assumption ...
0 answers • 3 days ago